Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suggest treatment for high BP

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3773 Questions
Question
My Doctor took me off propranolol, now my blood pressure is very high. 159/109 pulse 100
Posted Sat, 23 Aug 2014 in General Health
 
 
Answered by Dr. Ivo Ditah 23 minutes later
Brief Answer:
Report this to your doctor!

Detailed Answer:
Hi and thank you so much for this query.

Please, get in contact with your doctor to let him know the changes that you have experienced in your blood pressure numbers and pulse rate since getting off this medication. Do you know the reasons why he discontinued this medication?

I am sure this would prompt him to review the treatment as a whole, the decision to stop propranolol and what next to make sure he addresses your health condition.
I understand no one ones to live with such high numbers. For now, they are not too life threatening and I suggest you stay calm. Talk to your doctor and together you both would figure out a solution for this.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Thank you so much for trusting us with your health questions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor